Article citationsMore>>

A. Aziz and Q. G. Mohammad, “Simple Proof of a Theorem of Erdos and Lax,” Proceedings of the American Mathematical Society, Vol. 80, 1980, pp. 119-122.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top